# SDR UALA2012092005331

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER AT AFT LEFT DOOR HAS BROKEN CONNECTOR.  RETERMINATED EXIT LIGHT AFT LEFT DOOR D6676 PER BSWPM 20-72-25 AND WDM 33-51-22.  PERFORMED A OPS TEST GOOD OF LIGHT ASSY L783 EXIT LIGHT PER MM.
